# SDR CALA2022032800802

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bonding Plate
- Part number: NA
- Condition: Damaged
- Location: Lh Horizontal St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-55-3-6005) LH HORIZONTAL STABILIZER, ELEVATOR HINGE FITTIN G N.5 HAS PLATE BONDING BROKEN. DOT 132-134() REMOVED BONDING PLATE IAW SRM 51-42-11. FABRICATED NEW BONDING P .07 MILLIOHMS IAW AMM 20-28-00 T91450. ACCOMPLISHED BY EMP#V9347 LATE IAW DRAWING #D55181526 2024T3061" P/N 3819824 APPLIED TREAT 18 AT ST BFM AEROSPACE MOBILE. NR#0027357 AND PRIMER IAW SRM 51-21-11 PAINTED IAW SRM 51-75-12 INSTALLED N EW BONDING PLATE IAW SRM 51-42-11 BONDING TEST #5 BONDING PLATE
